Pointlike immersions of 2-manifolds

R. E. Goodrick

Annales Polonici Mathematici (1980)

  • Volume: 37, Issue: 3, page 219-221
  • ISSN: 0066-2216

How to cite


R. E. Goodrick. "Pointlike immersions of 2-manifolds." Annales Polonici Mathematici 37.3 (1980): 219-221. <http://eudml.org/doc/263577>.

author = {R. E. Goodrick},
journal = {Annales Polonici Mathematici},
keywords = {immersions of 2-manifolds in the 3-sphere with a cell as complement},
language = {eng},
number = {3},
pages = {219-221},
title = {Pointlike immersions of 2-manifolds},
url = {http://eudml.org/doc/263577},
volume = {37},
year = {1980},

AU - R. E. Goodrick
TI - Pointlike immersions of 2-manifolds
JO - Annales Polonici Mathematici
PY - 1980
VL - 37
IS - 3
SP - 219
EP - 221
LA - eng
KW - immersions of 2-manifolds in the 3-sphere with a cell as complement
UR - http://eudml.org/doc/263577
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.